# SDR CA190314012

- Difficulty date: March 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: Illuminated
- Location: Autothrottles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT:  `DURING T/O ROLL RWY23L ACCELERATED TO APPROX 100KTS: A/T WENT OFF WITH A CONTINUOUS AURAL WARNING WITH AMBER A/T INDICATION IN FMA.GO DECISION WAS MADE AT V1 (AUTO V1 CALL WAS INHIBITED). RE-SELECTION OF A/T WAS NOT SUCCESSFUL (PUSHBUTTON ON MCP).  PROBABLY AFTER ROTATION & GEAR UP FMA MODES CHANGED TO APP FMS 1 AND FPA +1.5  INITIALLY. CONSEQUENCE WAS FD SHOWED NOSE DOWN COMMAND.  WRONG MODE`S WERE CHECKED AND CORRECTED ACCORDINGLY. FMS1 AND VFLC SELECTED. A/T DISCONECT BUTTON (ON THRUST LEVERS) PRESSED. AMBER A/T INDICATION AND AURALS DISAPPEARED. A/T REENGAGEMENT VIA MCP PUSHBUTTON SUCCESSFUL.
